MathSciNet Relay Station
MathSciNet bibliographic data
MR460696 32B05 (32C05 58C25)
Risler, Jean-Jacques Sur la divisibilité des fonctions de classe $C\sp{r}$ par les fonctions analytiques réelles. (French) Bull. Soc. Math. France 105 (1977), no. 1, 97–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement